... daily for a few years for my migraines. No problem and it seemed to help pretty much. Now, my psychiatrist wants to use it for my Bi-Polar disorder thereby changing it to the above dosage above of 100 mg. X 2 daily. I am having a hard time adjusting to this dosage. My major question is this: I am a type II Diabetic. All of a sudden my sugars are going off the chart! So, is it possible that the cause of this, is in fact the large increase of this medication?
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it fairly normal for a doctor to put a person on three different prescriptions to treat migraine?
Posted 24 Jul 2010 • 7 answers
Posted 17 Apr 2011 • 2 answers
Posted 13 Aug 2015 • 1 answer
Posted 14 Apr 2016 • 1 answer
Posted 17 Oct 2016 • 2 answers